RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 4, Pages 798–801 (Mi dan32725)  

This article is cited in 6 scientific papers (total in 7 papers)

MATHEMATICS

Frattini subgroup of linear groups and finitary approximability

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (518 kB)

Bibliographic databases:

UDC: 512.86
Presented: . . 
Received: 04.02.1966

Citation: V. P. Platonov, “Frattini subgroup of linear groups and finitary approximability”, Dokl. Akad. Nauk SSSR, 171:4 (1966), 798–801

Citation in format AMSBIB
\Bibitem{Pla66}
\by V.~P.~Platonov
\paper Frattini subgroup of linear groups and finitary approximability
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 4
\pages 798--801
\mathnet{http://mi.mathnet.ru/dan32725}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212096}
\zmath{https://zbmath.org/?q=an:0242.20038}


Linking options:
  • http://mi.mathnet.ru/eng/dan32725
  • http://mi.mathnet.ru/eng/dan/v171/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “On a problem of Mal'tsev”, Math. USSR-Sb., 8:4 (1969), 599–602  mathnet  crossref  mathscinet  zmath
    2. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Vovsi S. M., Nguyen Hung Son, “Identities of almost stable group representations”, Math. USSR-Sb., 60:2 (1988), 569–581  mathnet  crossref  mathscinet  zmath
    4. N. V. Ivanov, “Subgroups of Teichmüller modular groups and their Frattini subgroups”, Funct. Anal. Appl., 21:2 (1987), 154–155  mathnet  crossref  mathscinet  zmath  isi
    5. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Proc. Steklov Inst. Math., 292 (2016), 143–152  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:33
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019